Asymptotic stability and blowing up of solutions of some nonlinear equations

Hitoshi Ishii

Research output: Contribution to journalArticle

76 Citations (Scopus)
Original languageEnglish
Pages (from-to)291-319
Number of pages29
JournalJournal of Differential Equations
Volume26
Issue number2
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint

Blow molding
Asymptotic stability
Nonlinear equations

ASJC Scopus subject areas

  • Analysis

Cite this

Asymptotic stability and blowing up of solutions of some nonlinear equations. / Ishii, Hitoshi.

In: Journal of Differential Equations, Vol. 26, No. 2, 1977, p. 291-319.

Research output: Contribution to journalArticle

@article{5fd774cb77eb4dcd896493aa28a12ecc,
title = "Asymptotic stability and blowing up of solutions of some nonlinear equations",
author = "Hitoshi Ishii",
year = "1977",
doi = "10.1016/0022-0396(77)90196-6",
language = "English",
volume = "26",
pages = "291--319",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Asymptotic stability and blowing up of solutions of some nonlinear equations

AU - Ishii, Hitoshi

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0000336342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000336342&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(77)90196-6

DO - 10.1016/0022-0396(77)90196-6

M3 - Article

AN - SCOPUS:0000336342

VL - 26

SP - 291

EP - 319

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -